Accessibility navigation

On the phases of the moon

Glaister, P. (1991) On the phases of the moon. Teaching Mathematics and its Applications, 10 (2). pp. 58-60. ISSN 1471-6976

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1093/teamat/10.2.58

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23683
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation